# SDR JGVR20251104001

- Difficulty date: November 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N142QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9485
- Aircraft time: 12,508 hours, 4,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA OF LH LOWER WING SKIN NEAR CWS 537.40 BY BLENDING AREA, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING REPAIR ORDER.
